Alert archive / Nebraska / Tornado Warnings in 2023
Tornado Warning 27, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Oct 12, 2023, 2:18 PM CDT for Buffalo County, Dawson County, Phelps County, Nebraska. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 12, 2023, 2:18 PM CDT (19:18 UTC)
- Expired
- Oct 12, 2023, 2:45 PM CDT
- In force
- 27 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Buffalo County, NE, Dawson County, NE, Phelps County, NE
The radar
The Grand Island radar (KUEX), 98 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 12, 2:20 PM CDT | TORNADO | 4 S Overton, NE | Storm chaser video and report confirms brief touchdown near I-80 just east of the Overton exit. Not fully condensed but debris visible. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 12, 1:12 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 689 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 543 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
663
WFUS53 KGID 121918
TORGID
NEC019-047-137-121945-
/O.NEW.KGID.TO.W.0027.231012T1918Z-231012T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Hastings NE
218 PM CDT Thu Oct 12 2023
The National Weather Service in Hastings has issued a
* Tornado Warning for...
Northwestern Phelps County in south central Nebraska...
West central Buffalo County in south central Nebraska...
Southeastern Dawson County in south central Nebraska...
* Until 245 PM CDT.
* At 217 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Overton, or 14 miles southeast of Lexington,
moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Overton around 225 PM CDT.
This includes Interstate 80 between mile markers 246 and 256.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4057 9952 4062 9963 4092 9953 4080 9925
TIME...MOT...LOC 1917Z 209DEG 22KT 4065 9954
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Mangels3 follow-up statements
566
WWUS53 KGID 121923
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
223 PM CDT Thu Oct 12 2023
NEC019-047-137-121945-
/O.CON.KGID.TO.W.0027.000000T0000Z-231012T1945Z/
Phelps NE-Buffalo NE-Dawson NE-
223 PM CDT Thu Oct 12 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR NORTH
CENTRAL PHELPS...WEST CENTRAL BUFFALO AND SOUTHEASTERN DAWSON
COUNTIES...
At 223 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Overton, or 12 miles southeast of Lexington, moving
north at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Overton around 230 PM CDT.
This includes Interstate 80 between mile markers 247 and 253.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4065 9949 4066 9958 4073 9959 4092 9953
4082 9931
TIME...MOT...LOC 1923Z 190DEG 25KT 4069 9953
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Mangels051
WWUS53 KGID 121928
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
228 PM CDT Thu Oct 12 2023
NEC137-121938-
/O.CAN.KGID.TO.W.0027.000000T0000Z-231012T1945Z/
Phelps NE-
228 PM CDT Thu Oct 12 2023
...THE TORNADO WARNING FOR NORTH CENTRAL PHELPS COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT for south central
Nebraska.
LAT...LON 4068 9949 4069 9956 4075 9959 4092 9953
4092 9952 4084 9935
TIME...MOT...LOC 1928Z 186DEG 22KT 4072 9953
$$
NEC019-047-121945-
/O.CON.KGID.TO.W.0027.000000T0000Z-231012T1945Z/
Buffalo NE-Dawson NE-
228 PM CDT Thu Oct 12 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR WEST
CENTRAL BUFFALO AND SOUTHEASTERN DAWSON COUNTIES...
At 228 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Overton, or 12 miles east of Lexington, moving north
at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Overton around 235 PM CDT.
This includes Interstate 80 between mile markers 248 and 251.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4068 9949 4069 9956 4075 9959 4092 9953
4092 9952 4084 9935
TIME...MOT...LOC 1928Z 186DEG 22KT 4072 9953
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Mangels386
WWUS53 KGID 121942
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
242 PM CDT Thu Oct 12 2023
NEC019-047-121951-
/O.EXP.KGID.TO.W.0027.000000T0000Z-231012T1945Z/
Buffalo NE-Dawson NE-
242 PM CDT Thu Oct 12 2023
...THE TORNADO WARNING FOR WEST CENTRAL BUFFALO AND SOUTHEASTERN
DAWSON COUNTIES WILL EXPIRE AT 245 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 700 PM CDT for south central
Nebraska.
LAT...LON 4068 9949 4069 9956 4075 9959 4092 9953
4092 9952 4084 9935
TIME...MOT...LOC 1941Z 209DEG 22KT 4079 9948
$$
MangelsWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Oct 12, 12:18 PM CDT, 2 hours earlier.
Area forecast discussion, Oct 12, 12:18 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
National Weather Service Hastings NE
1218 PM CDT Thu Oct 12 2023
.DISCUSSION...(This evening through Thursday)
Issued at 1216 PM CDT Thu Oct 12 2023
Key Messages:
* Severe storms noon to 8pm today. Hail, wind and tornadoes are
all possible across nearly the entire forecast area. Storms
move from southwest to northeast. Peak timeframe for tornadoes
is 3-6pm.
* High winds likely starting early Friday morning. Highest winds
west of Highway 281, but entire area has good potential to see
gusts 50-60 MPH.
* Cold weekend. Subfreezing temperatures possible Saturday,
Sunday and Monday nights. Sunday night is likely coldest, but
not a widespread "hard-freeze."
Details:
As of late morning, surface observations show surface low just
centered around Oberlin, KS and slowly pushing northeast with
dryline/cold front extending to the south/southwest. Most of the
area remains cloudy, but ascent from the strong upper-level system
should help compensate for any lack of instability from daytime
heating. There are already some weak thunderstorms on radar, with
near-term models indicating potential for severe convection as
early as 1pm, with coverage/intensity increasing by 3-4pm.
Primary point of initiation is favored to be in the
Dawson/Phelps/Harlan county area, with storms will continue to
move northeast across the area through early evening.
Strong shear (effective bulk shear of 40-50kts) will favor
supercell structures, but CAMs do show a somewhat "messy" storm
mode. Regardless, these storms will be supportive of large hail,
damaging wind, and tornadoes. The tornado environment appears to
be most favorable roughly in the 3-6pm timeframe as we see good
low level instability (0-3km CAPE 200-300j/kg) paired with locally
enhanced 0-1km helicity near the surface low. The ensemble mean
sigtor parameter from the 12Z HREF is in the 1-2 range, pretty
good clustering of updraft helicity nearby. While not a huge
"tornado outbreak" day, I'd personally be surprised if we don't
have at least a couple tornadoes this afternoon.
Severe storms move out of the area by 7-8pm, but showers and
perhaps a few thunderstorms remain possible into the evening.
After a bit of a lull in the early overnight, additional rain will
move in from the northwest on the backside of the low. At this
same time, northwest winds should really start to ramp up. Expect
western portions of the area to already be seeing gusts around
60mph at sunrise on Friday with this spreading eastward through
the morning hours. The entire area is likely to see gusts over 50
MPH, but eastern portions are still less favored to meet high-wind
criteria (58 MPH), so the High Wind Warning has been kept just
for our counties from Highway 281 westward. Temperatures in the
40s and 50s will make for a truly unpleasant day.
We dry out on Saturday, and winds continue to decrease, but we
will remain cool with temperatures only reaching the low to mid
50s for most. Overnight lows could dip to near freezing in western
portions of the are Saturday night.
Sunday will be similar to Saturday, but with lighter wind. Sunday
night will be the coldest night of the week as high pressure
moves across. Western areas are likely to see freezing
temperatures, but this likely won't be a widespread hard freeze
for the entire area. We gradually warm up back to near normal by
the middle of next week. Our next system brings our next chance
for rain into the area Wednesday into next Thursday.
&&
.AVIATION...(For the 18Z KGRI/KEAR TAFS through 18Z Friday)
Issued at 1212 PM CDT Thu Oct 12 2023
IFR ceilings should lift this afternoon, then thunderstorms (some
severe) expected to move through the region in the 20-01Z
timeframe.
Ceilings fall back to MVFR and substantially stronger winds arrive
on the back side of the low Friday morning.
&&
.FIRE WEATHER...
Issued at 1216 PM CDT Thu Oct 12 2023
Red Flag Warning remains in effect for Rooks and Osborne
counties. Given the cloud cover, am not confident enough to expand
it any further eastward or northward. Regardless of exact RH
values, the southwest/west winds gusting up to 40 MPH will lead to
very high fire danger. Humidity comes up substantially tonight,
but the arrival of 50-60 MPH northwest gusts Friday morning would
cause issues with any firefighting efforts should any fires start
up today.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...High Wind Warning from 4 AM to 7 PM CDT Friday for NEZ039-040-
046-047-060>062-072>075-082>085.
KS...High Wind Warning from 4 AM to 7 PM CDT Friday for KSZ005-006-
017-018.
Red Flag Warning until 7 PM CDT this evening for KSZ017-018.
&&
DISCUSSION...Mangels
AVIATION...Mangels
FIRE WEATHER...MangelsHazardous weather outlook, Oct 12, 11:59 AM CDT, 2 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Hastings NE 1159 AM CDT Thu Oct 12 2023 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 131200- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 1159 AM CDT Thu Oct 12 2023 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...Today and Tonight. Severe thunderstorms are possible over most of the outlook area through approximately 8pm this evening The highest threat for severe weather is approximately 3 to 7pm. Threats include tornadoes, large hail up to the size of ping pong balls, and damaging wind gusts up to 70 MPH. Near-critical to critical fire weather conditions are expected across portions of north central Kansas today. The worst conditions are expected to be across Osborne and Rooks counties, where a Red Flag warning is in effect until 7 PM. Late tonight, strong northwest winds will begin to spread across the outlook area, and a High Wind Warning is in effect for areas along and west of Highway 281. Please see the High Wind Warning message for additional details. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Northwest winds gusting 45 to 60 MPH continue across the entire outlook area into Friday afternoon. The High Wind Warning will be remains effect through 7 PM Friday western portions of the outlook area that are most likely to see gusts near 60 MPH. Sunday night into Monday morning near to below freezing temperatures are expected across the local area. .SPOTTER INFORMATION STATEMENT... Any reports of hail, damaging wind gusts, funnel clouds or tornadoes are always appreciated. && More information may be obtained at the following web page: https://www.weather.gov/hastings
In the hours before
Special weather statement, Oct 12, 12:36 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Hastings NE
1236 PM CDT Thu Oct 12 2023
NEZ060-121800-
Dawson NE-
1236 PM CDT Thu Oct 12 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN DAWSON COUNTY
THROUGH 100 PM CDT...
At 1236 PM CDT, Doppler radar was tracking a strong thunderstorm near
Eustis, or 19 miles east of Curtis, moving north at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southwestern Dawson
County, including the following locations... Farnam.
This includes Interstate 80 between mile markers 215 and 227.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4091 10000 4086 9986 4070 9997 4070 10022
4089 10023
TIME...MOT...LOC 1736Z 201DEG 34KT 4062 10014
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
WeselySpecial weather statement, Oct 12, 1:16 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Hastings NE
116 PM CDT Thu Oct 12 2023
NEZ060-121845-
Dawson NE-
116 PM CDT Thu Oct 12 2023
...A STRONG THUNDERSTORM WILL IMPACT WESTERN DAWSON COUNTY THROUGH
145 PM CDT...
At 115 PM CDT, Doppler radar was tracking a strong thunderstorm near
Willow Island, or 16 miles west of Lexington, moving north at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Cozad and Willow Island around 120 PM CDT.
This includes Interstate 80 between mile markers 213 and 227.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CDT for south central
Nebraska.
&&
LAT...LON 4076 10019 4105 10012 4105 9979 4071 9996
TIME...MOT...LOC 1815Z 195DEG 23KT 4082 10005
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
WeselySpecial weather statement, Oct 12, 1:21 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Hastings NE
121 PM CDT Thu Oct 12 2023
NEZ072-121900-
Gosper NE-
121 PM CDT Thu Oct 12 2023
...A STRONG THUNDERSTORM WILL IMPACT GOSPER COUNTy THROUGH 200 PM
CDT...
At 120 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Arapahoe, or 25 miles west of Holdrege, moving north
at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Elwood around 140 PM CDT.
Other locations in the path of this storm include Smithfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CDT for south central
Nebraska.
&&
LAT...LON 4044 10000 4044 9998 4070 9998 4070 9971
4069 9965 4055 9964 4035 9974 4035 10000
TIME...MOT...LOC 1820Z 195DEG 22KT 4041 9987
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
WeselySpecial weather statement, Oct 12, 2:08 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Hastings NE
208 PM CDT Thu Oct 12 2023
NEZ060-061-073-121945-
Buffalo NE-Phelps NE-Dawson NE-
208 PM CDT Thu Oct 12 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PHELPS...
SOUTHWESTERN BUFFALO...NORTHEASTERN GOSPER AND SOUTHEASTERN DAWSON
COUNTIES THROUGH 245 PM CDT...
At 208 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bertrand, or 13 miles northwest of Holdrege, moving north at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Overton around 225 PM CDT.
This includes Interstate 80 between mile markers 242 and 258.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CDT for south central
Nebraska.
&&
LAT...LON 4084 9965 4075 9931 4048 9953 4051 9964
4068 9964 4069 9967
TIME...MOT...LOC 1908Z 200DEG 32KT 4052 9960
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
MangelsSpecial weather statement, Oct 12, 2:15 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Hastings NE
215 PM CDT Thu Oct 12 2023
NEZ082-121945-
Furnas NE-
215 PM CDT Thu Oct 12 2023
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL FURNAS COUNTY THROUGH
245 PM CDT...
At 214 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Norton, moving northeast at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Beaver City around 225 PM CDT.
Hollinger around 230 PM CDT.
Other locations in the path of this storm include Edison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CDT for south central
Nebraska.
&&
LAT...LON 4035 9995 4035 9963 4019 9963 4000 9976
4000 10006
TIME...MOT...LOC 1914Z 205DEG 45KT 3998 9993
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
WeselyThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 10:36 PM CDT | Special Weather Statement | GID | Polk | 39 min |
| Oct 11, 10:59 PM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance, Polk | 20 min |
| Oct 12, 12:16 AM CDT | Special Weather Statement | GID | Dawson | 44 min |
| Oct 12, 12:35 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson | 40 min |
| Oct 12, 1:46 AM CDT | Special Weather Statement | GID | Sherman, Valley | 44 min |
| Oct 12, 3:29 AM CDT | High Wind Warning | GID | Adams, Buffalo, Clay, Dawson, Franklin, Furnas and 14 more | 37 hr |
| Oct 12, 12:36 PM CDT | Special Weather Statement | GID | Dawson | 24 min |
| Oct 12, 12:49 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 28 min |
| Oct 12, 12:53 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 29 min |
| Oct 12, 1:16 PM CDT | Special Weather Statement | GID | Dawson | 29 min |
| Oct 12, 1:21 PM CDT | Special Weather Statement | GID | Gosper | 39 min |
| Oct 12, 2:08 PM CDT | Special Weather Statement | GID | Phelps | 37 min |
| Oct 12, 2:15 PM CDT | Special Weather Statement | GID | Furnas | 30 min |
| Oct 12, 2:41 PM CDT | Special Weather Statement | GID | Phelps | 49 min |
| Oct 12, 2:41 PM CDT | Special Weather Statement | GID | Harlan | 34 min |
| Oct 12, 2:52 PM CDT | Tornado Warning | GID | Harlan, Phelps | 23 min |
| Oct 12, 2:58 PM CDT | Special Weather Statement | GID | Harlan | 32 min |
| Oct 12, 3:14 PM CDT | Special Weather Statement | GID | Phelps | 31 min |
| Oct 12, 3:25 PM CDT | Special Weather Statement | GID | Buffalo | 50 min |
| Oct 12, 3:32 PM CDT | Special Weather Statement | GID | Kearney | 28 min |
| Oct 12, 3:40 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney, Phelps | 35 min |
| Oct 12, 3:44 PM CDT | Tornado Warning | GID | Franklin, Kearney | 31 min |
| Oct 12, 4:06 PM CDT | Tornado Warning | GID | Adams, Franklin, Kearney, Webster | 24 min |
| Oct 12, 4:11 PM CDT | Special Weather Statement | GID | Kearney | 49 min |
| Oct 12, 4:27 PM CDT | Special Weather Statement | GID | Adams | 33 min |
| Oct 12, 4:47 PM CDT | Tornado Warning | GID | Adams, Hall | 13 min |
| Oct 12, 4:56 PM CDT | Special Weather Statement | GID | Hamilton | 34 min |
| Oct 12, 4:59 PM CDT | Special Weather Statement | GID | Hall, Howard | 31 min |
| Oct 12, 5:15 PM CDT | Special Weather Statement | GID | Hamilton | 30 min |
| Oct 12, 5:20 PM CDT | Special Weather Statement | GID | Fillmore | 25 min |
| Oct 12, 5:47 PM CDT | Special Weather Statement | GID | Fillmore | 28 min |
Nearby
Tornado Warnings in Nebraska, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.